On certain class of σ-convergent sequence spaces defined by Orlicz function

Khalid Ebadullah

Abstract


In this article we introduce the sequence space $V_{\sigma}(M,p,r,\triangle^{u}_{v}),$ where $u\in N $, $M$ is an Orlicz function, $p=(p_{m})$ is any sequence of strictly positive real numbers, $v=(v_{k})$ is any fixed sequence of non zero complex numbers and $r\geq0$. We study some of the properties and inclusion relations that arise on the said space.

Full Text: PDF

How to Cite this Article:

Khalid Ebadullah, On certain class of σ-convergent sequence spaces defined by Orlicz function, Journal of Mathematical and Computational Science, Vol 9, No 4 (2019), 372-384

Copyright © 2019 Khalid Ebadullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS